# SDR UPS01836906

- Difficulty date: September 14, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 59,792 hours, 20,828 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 564932743
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 1770 LONG 17L AND END FITTING ARE CRACKED. REMOVED, FABRICATED, AND REPLACED LONGERON AND FITTING IAW DWG 4772397, AND DWG 5649327 AND SRM 51-1-21, 51-1-20D.
